Advertisement

An application of categories of fractions to homotopy theory

  • R. L. Knighten
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 61)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliography

  1. 1.]
    Gabriel, P. and M. Zisman, Calculus of Fractions and Homotopy Theory, Springer-Verlag, New York (1967).CrossRefzbMATHGoogle Scholar
  2. 2.]
    Kan, D. Functors involving C.S.S. complexes, Trans. Amer. Math. Soc. 87 (1958), 330–346.MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.]
    Kan, D., Semi-simiplicial topology, Notes, M. I. T. (1964).Google Scholar
  4. 4.]
    May, J. Peter, Simplicial Objects in Algebraic Topology, D. Van Nostrand, Co., Princeton (1967).zbMATHGoogle Scholar
  5. 5.]
    Milnor, J., The geometric realization of a semi-simplicial complex, Ann. of Math. 65 (1957) 357–362.MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.]
    Spanier, E., Algebraic Topology, McGraw-Hill, New York (1966).zbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1968

Authors and Affiliations

  • R. L. Knighten

There are no affiliations available

Personalised recommendations